# SDR QXEA2016031400208

- Difficulty date: March 14, 2016
- Submitted: March 18, 2016
- Operation: Air carrier
- Aircraft: N446QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4363
- Aircraft time: 12,051 hours, 12,676 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Trim Switch
- Condition: Malfunctioned
- Location: Rudder
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

RUDDER TRIM RUNAWAY DURING CRUISE FLIGHT. RUDDER TRIM ACT CIRCUIT BREAKER F7 PULLED AS DIRECTED BY CHECKLIST. INTERROGATED THE CDS: NO FAULTS NOTED, NO HISTORY FOUND. REPLACED THE RUDDER TRIM SWITCH IAW AMM 27-22-11-000-801, 2722-11-400-801. C/W AN OPS CK OF THE AILERON TRIM SYS IAW AMM 27-13-00-710-802.  OPS CK'S NORMAL. ACFT OK FOR CONTINUED SERVICE, COMPLETED FREEDOM OF MOVEMENT CHECK, ENSURED FULL TRAVEL AND VERIFIED PROPER DIRECTION OF MOVEMENT. NO DEFECTS NOTED IAW GPM 9.2.
